MAUDE Adverse Event Report: ZIMVIE US CORP LLC IMPL TAPERED SCR-V HA 4.7 MM 4.5MM 10MM; DENTAL IMPLANT

ZIMVIE US CORP LLC IMPL TAPERED SCR-V HA 4.7 MM 4.5MM 10MM; DENTAL IMPLANT
Catalog Number TSVWH10
Medical Device Problem Code Device Damaged by Another Device (2915)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 02/08/2023
Type of Reportable Event Serious Injury
Event or Problem Description
The doctor reports that after two years, the abutment began to loosen, and he believes this is due to damage to the implant¿s hexagon.The procedure was completed.This report refers to damaged hexagon event.
 
Additional Manufacturer Narrative
Zimvie complaint number (b)(4).A4: patient weight: unknown / not provided.D10: concomitant medical product: unknown zimmer abutment, lot: unknown.G4: premarket identification pma/510(k) #: k011028|k013227.
 
Event or Problem Description
No further event information is available at the time of this report.
 
Additional Manufacturer Narrative
Zimvie complaint number (b)(4).The following fields have been updated: b4: date of this report.B5: describe event or problem.D3.Manufacturer email address.G1.Contact office name and email address.G1.Contact office - manufacturer site - email address.G3: date received by manufacturer.G6: type of report.H1: type of reportable event.H2: follow up type.H3: device evaluated by manufacturer.H6: adverse event problem.H10: additional narrative.Zimvie received one (1) tsvwh10, (impl tapered scr-v ha 4.7 mm 4.5mm 10mm) for evaluation.Visual evaluation was performed; the implant has signs of use with debris on its external threads.The implants drive feature was damaged.The implant also had a fractured collar, and a fractured screw was stuck inside.The other portion of the screw was not returned.Additional information was obtained on 31-oct-2025 regarding the inspection findings.The customer confirmed that the fractured collar and broken screw occurred during removal of the implant.Dhr review was completed for the subject lot number 1234370.No deviations or non-conformances, which could have caused or contributed to the reported event, were noted as part of the dhr.Complaint history review was performed for the reported lot number 1234370 for similar events and no other complaint was identified.Review completed utilizing keywords: ¿dental: functional: damaged drive feature¿ based on the investigation and risk management file review, the most likely root cause determined from the investigation was customer error, applying to much torque/speed during seating.Therefore, based on the available information, a device malfunction did occur.The implants drive feature was damaged.The reported event was confirmed.No further investigation or immediate capa / hhe/d escalation is required, as the complaint investigation did not confirm the products were nonconforming at the time of distribution, and no new failure mode, harm, or hazardous situation was identified through the investigation performed.At this time, the complaint investigation has been completed and the record will be closed.If additional information is received, the record will be re-opened for further evaluation.

Brand Name
IMPL TAPERED SCR-V HA 4.7 MM 4.5MM 10MM
Common Device Name
DENTAL IMPLANT
Manufacturer (Section D)
ZIMVIE US CORP LLC
4555 riverside drive
palm beach gardens FL 33410
Manufacturer (Section G)
ZIMVIE US CORP LLC
4555 riverside drive
palm beach gardens FL 33410
Manufacturer Contact
mark mashburn
4555 riverside drive
palm beach gardens, FL 33410
5619713230
MDR Report Key23388910
Report Number0001038806-2025-02692
Device Sequence Number10047606
Product Code DZE
UDI-Device Identifier00889024020092
UDI-Public(01)00889024020092(17)250222(10)1234370
Combination Product (Y/N)N
Initial Reporter CountryIT
PMA/510(K) Number
K061410
Exemption Number5645646
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2020
Device Explanted Year2025
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional
Initial Reporter Occupation Dentist
Type of Report Initial,Followup
Report Date (Section B) 11/27/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Other
Device Expiration Date02/22/2025
Device Catalogue NumberTSVWH10
Device Lot Number1234370
Was Device Available for Evaluation? No
Date Returned to Manufacturer10/01/2025
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer Not provided
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date10/27/2025
Supplement Report FDA Received Date11/27/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured02/24/2020
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
DENTAL ABUTMENT SEE H10 NARRATIVE.
Outcome Attributed to Adverse Event Required Intervention;
Patient Age59 YR
Patient SexUnknown
Patient EthnicityNon Hispanic